# SDR USAA030111

- Difficulty date: July 6, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT KEELBEAM CORRODED LOWER CHORD INBOARD SURFACE STATION 727, 1.5 INCHE LONG .050 INCH - .070 INCH DEEP.  KEELBEAM INSTALLED WITH SPLICE AT STATION 540 PER TYPICAL REPAIR 53-60-09.  (M)
